# SDR AALA201705159028

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 50,662 hours, 23,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT 3C EMERGENCY LIGHT LENS MISSING. REPLACED EMERGENCY LIGHT LENS SEAT 3C IAW AMM 33-50-00.
